# SDR 04FDEA00972

- Difficulty date: April 15, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: A5378198422200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL PNL AT NR 4 LEFT AND 5 LEFT SEAT TRACK BETWEEN C30 AND 31 HAS 4EA AREA'S OF CORROSION.  REMOVED ANGLE FROM OLD THRUST PLATE AND INSTALLED ON NEW THRUST PLATE IAW A300-600 SRM 51-72-10 AND 51-40-30 AND INSTALLED NEW THRUST PLATE IAW A300-600 SRM 51-72-10 AND 51-40-21.
